# SDR JJBA20211014037

- Difficulty date: October 14, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 44,225 hours, 27,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE I REINFORCEMENT PLATE IS CRACKED BETWEEN FR14 AND FR 15 AND Y = .32". REMOVED AND REPLACED REINFORCEMENT PLATE AT CENTER FUSELAGE BETWEEN FR 14 AND FR 15 AND Y = .32"
